# SDR SWAA2022022200785

- Difficulty date: August 5, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 63,755 hours, 37,491 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 221BF HAS BROKEN O/B AFT CORNER / FWD CABIN FLOOR PANEL 221BF BROKEN O/B AFT CORNER REPAIRED IAW SRM 53-00-50-2R-6 AND DWG 141A5810 ID- 0056 57824U 08-11-2018
